MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-370
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during a bench test, there were air bubbles noted in the tubing.There was no patient injury.Device pulled from use.Event reported as "still on going".
 
Additional Manufacturer Narrative
One unit was received without the original package, in used condition.The sample was visually inspected and there was no evidence of delamination, damage or any discrepancies that could cause the failure mode reported.The sample was tested using a syringe to replicate the failure mode.The root cause could not be determined from this analysis.The instructions for use states remove all air from the hotline fluid warming set, l-10, pc-8, and yc-8 before connecting to the patient.Failure to do so, may result in introduction of air to the patient.The failure mode will continue to be monitored and if a trend is identified an investigation will be opened.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.For all enquiries or follow-up questions related to the record, do not use (b)(4) located in sections g.1., please direct those to the following: (b)(4).

Brand Name
LEVEL 1 HOTLINE LOW FLOW DISPOSABLE WARMING SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18039381
Report Number3012307300-2023-10050
Device Sequence Number8171687
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-370
Device Lot Number4339666
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown